# SDR SWI2024F00870

- Difficulty date: July 24, 2024
- Submitted: September 25, 2024
- Operation: Air carrier
- Aircraft: N986SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7967
- Aircraft time: 44,709 hours, 38,111 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ELEVATOR INBD EDGE FWD AREA HAS DAMAGE (DENT & GOUGE)     (C-CHECK RO 9/24/2024)    REPAIRED DAMAGE ON R/H ELEVATOR INBD LEADING EDGE REF REO 601R-55-21-601 REV-- DATED 2024-08-16, COMPLIED WITH TASK CARD 51-900-1003-SKY
